Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Having numbness in legs. No relief from pragetor and tetrafol. History of heart attack. Remedy?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1831 Questions
I am aged 95 years and for the past couple of years am suffering from numbness in my legs below the hips. I have consulted several doctors and a few of them have prescribed Pragetor capsule and Tetrafol tablets. Initially i had some relief but now the effect is reduced. Otherwise i am quite healthy with no major health issue. The last time i underwent a checkup a year ago there was no major issue. BP and Blood Sugar are normal. I did suffer two heart attacks in the year 1995 and 1998. But since then i have faced no problem.
Posted Sun, 14 Apr 2013 in Brain and Spine
Answered by Dr. Hari Charan Perigela 2 hours later
Pragetor is a pregabalin and Tetrafol contains Methyl folate.
As you are 95,there will be numbness due to degeneration of nerves and vessels.
But,there will be some improvement with B complex along with minerals and antioxidant capsules combination and alpha lipoic acid.
Please practise Yoga which helps you a lot.
I am very happy that you are taking care of your health nicely.
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor